# SDR MASA2011091963708

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 33,382 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Repair
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE BROKEN METAL PATCH.  REPAIRED IAW RO CRJ2-52-1859.
